# SDR 2001UALA01012

- Difficulty date: June 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 16,716 hours, 2,659 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN THE AREA OF ROW 13 AND 14 ON FLOOR AREA DVS SYSTEM, TURNED OFF MASTER POWER SW.  CONTACTED SQAMC, RECOMMENDED THAT SYSTEM BE LEFT OFF FOR REMAINDER OF FLIGHT.  *S/D*  OPERATED THE VIDEO SYSTEM FOR 6:30 HOURS, VIDEO SYSTEM OPERATED NORMAL AND NO ELECTRICAL SMELL WAS NOTICED.  REMOVED ACCESS COVERS BENEATH SEATS AND CHECKED THE SEAT POWER SUPPLY, VIDEO DISTRIBUTION BOXES, SEAT ELECTRONIC UNITS AND EMERGENCY LIGHT CABLES,  ALL CHECKED OK.  AS A PRECAUTION PACKS OPERATED FOR TWO HOURS, AND NO ELECTRICAL SMELL WAS APPARENT.
